# SDR SWAA2018022019877

- Difficulty date: February 12, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 48,102 hours, 28,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR VERTICAL WEB ATTACH ANGLE DRAIN VALVE CUTOUT CRACKED AT BS 663, LBL 35.  REPAIRED ANGLE IAW EA.
